# SDR AWXA200600557

- Difficulty date: March 1, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528941
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CABIN FLOOR CHANNEL CRACKED, .75 INCHES, AT BS 540, WL 208 AND BL 0.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT CABIN FLOOR CHANNEL ASSEMBLY AT BS 540, WL 208 AND BL 0 IAW BOEING SOPM 20-50-01 FIG 1.
